Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 682381, 9 pages
http://dx.doi.org/10.5402/2011/682381
Research Article

Analytical Solution for the Differential Equation Containing Generalized Fractional Derivative Operators and Mittag-Leffler-Type Function

Department of Mathematics, University of Rajasthan, Jaipur 302004, India

Received 26 March 2011; Accepted 10 May 2011

Academic Editor: M. F. El-Sayed

Copyright © 2011 V. B. L. Chaurasia and Ravi Shanker Dubey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. B. L. Chaurasia and Ravi Shanker Dubey, “Analytical Solution for the Differential Equation Containing Generalized Fractional Derivative Operators and Mittag-Leffler-Type Function,” ISRN Applied Mathematics, vol. 2011, Article ID 682381, 9 pages, 2011. doi:10.5402/2011/682381